# SDR SWAA020056

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND F/O'S UPPER WINDOW POST CRACKED.  REPAIRED POST PER SRM.
